# SDR UIEA2019111435904

- Difficulty date: November 13, 2019
- Submitted: November 19, 2019
- Operation: Air carrier
- Aircraft: N1327A
- Make and model: Boeing 767-37D
- Aircraft serial: 26328
- Aircraft time: 84,856 hours, 12,607 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: False Activation
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

CARGO DET AIR ON EICAS DISPLAY.( TRANSFERRED TO MDDR 120587 IAW MEL 26-14-01, CAT 'C', DUE DATE 24-NOV-19.  LP 1107211 - M8: REMOVED AND REPLACED PRESSURE SWITCH S454 IAW AMM 26-16-03, NO HELP. OFF PART (PN: 32V92, SN: 3051) PER FIM 26-16 FT 814, SUSPECT FORWARD SMOKE DET BLOWERS 1 & 2. PLACED PART ON ORDER WITH MCC, P/N 033638. DMI 120587 REMAINS OPEN.  LP 1107215 - M3: PERFORMED OPERATIONAL TEST OF THE CARGO COMPARTMENT SMOKE DETECTION SYSTEM IAW AMM 26-19-00. WITH THE APU ON AND SUPPLIED PNEUMATIC PRESSURE, THE MESSAGE "CARGO DET AIR" GOES AWAY ON EICAS. OPS CHECK NORMAL, DMI 120587 REMAINS OPEN.   LP 1107217 - ITEM 1: PERFORMED FIM TASK 26-16 FAULT TREE 814, SYSTEM NORMAL. THIS CLEARS MEL 26-14-01, DMI #120587. PLACARD REMOVED AND MCC NOTIFIED.  )
